MathSciNet Relay Station
MathSciNet bibliographic data
MR754661 92A09
Aihara, Kazuyuki; Matsumoto, Gen; Ikegaya, Yuhji Periodic and nonperiodic responses of a periodically forced Hodgkin-Huxley oscillator. J. Theoret. Biol. 109 (1984), no. 2, 249–269.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement